# SDR SWAA2012120510228

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 30,894 hours, 18,060 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: N6937201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGTIP GREEN POSITION LIGHT LENS IS CRACKED.  REMOVED AND REPLACED PER AMM.
